# SDR CA120726005

- Difficulty date: July 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 17,942 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORT FIRE IN TAIL PIPE ON ARRIVAL.
